# SDR USAAD99075

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Rows 5/11
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLOOR LEVEL EMERGENCY LIGHT AT ROW 11 IS ILLUMINATED.  MAINTENANCE REPLACED THE BATTERY.  DURING CHECK OF SYSTEM, FOUND LIGHT AT ROW 5 INOPERATIVE.  MAINTENANCE REPLACED THAT BATTERY AS WELL.  (M)
